# SDR TWAA9808203

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 68064043
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BWI - FLT 176 - DURING APPROACH, LT AIR CYCLE MACHINE MADE A BURNED SMELL IN THE CABIN.  REPLACED THE LT AIR CYCLE MACHINE MFG PN 680640-4-3.  OP-15.  5-14-97.  NEW.  (X)
